Fourier embeddings and Mihlin-type multiplier theorems

TP Hytonen

Research output: Contribution to journalArticleScientificpeer-review

25 Citations (Scopus)

Abstract

Recent theorems on singular convolution operators are combined with new Fourier embedding results to prove strong multiplier theorems on various function spaces (including Besov, Lebesgue-Bôchner, and Hardy). All the results apply to operator-valued multipliers acting on vector-valued functions, but some of them are new even in the scalar case. (© 2004 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim)
Original languageUndefined/Unknown
Pages (from-to)74-103
Number of pages30
JournalMathematische Nachrichten
Volume274-275
Publication statusPublished - 2004

Keywords

  • academic journal papers
  • ZX CWTS JFIS < 1.00

Cite this